Translator Disclaimer
2006 A note on $X$-harmonic functions
E. B. Dynkin
Illinois J. Math. 50(1-4): 385-394 (2006). DOI: 10.1215/ijm/1258059479

Abstract

The Martin boundary theory allows one to describe all positive harmonic functions in an arbitrary domain $E$ of a Euclidean space starting from the functions $k^y(x)=\sfrac{g(x,y)}{g(a,y)}$, where $g(x,y)$ is the Green function of the Laplacian and $a$ is a fixed point of $E$. In two previous papers a similar theory was developed for a class of positive functions on a space of measures. These functions are associated with a superdiffusion $X$ and we call them $X$-harmonic. Denote by $\M_c(E)$ the set of all finite measures $\mu$ supported by compact subsets of $E$. $X$-harmonic functions are functions on $\M_c(E)$ characterized by a mean value property formulated in terms of exit measures of a superdiffusion. Instead of the ratio $\sfrac{g(x,y)}{g(a,y)}$ we use a Radon-Nikodym derivative of the probability distribution of an exit measure of $X$ with respect to the probability distribution of another such measure. The goal of the present note is to find an expression for this derivative.

Citation

Download Citation

E. B. Dynkin. "A note on $X$-harmonic functions." Illinois J. Math. 50 (1-4) 385 - 394, 2006. https://doi.org/10.1215/ijm/1258059479

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1109.60064
MathSciNet: MR2247833
Digital Object Identifier: 10.1215/ijm/1258059479

Subjects:
Primary: 60J50
Secondary: 31C05, 60J45

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top